# SDR AALA202210173491

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737
- Aircraft serial: 44483
- Aircraft time: 5,017 hours, 1,877 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Part number: 251A44305
- Part serial: 0885
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 5,017 hours, 1,877 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO MIA ON ACCOUNT OF STABILIZER TRIM INDICATION. EMERGENCY WAS DECLARED AND OVERWEIGHT FOR LANDING. STABILIZER OUT OF TRIM LIGHT-3 TIMES IN FLIGHT REPEAT ITEM. INSTALLED MODULE M1201 COLUMN CUTOUT SWITCH PER AMM 27-41-51.
